A quantitative approach to soliton instability

Boaz Ilan*, Yonatan Sivan, Gadi Fibich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We present an approach for instabilities of solitons that is based on the spectrum of a fourth-order linearized operator. Unlike the standard approach which is based on the slope (Vakhitov-Kolokolov) condition, this approach provides the quantitative value of the instability rate and the qualitative nature of the instability dynamics.

Original languageEnglish
Pages (from-to)397-399
Number of pages3
JournalOptics Letters
Volume36
Issue number3
DOIs
StatePublished - 1 Feb 2011

Fingerprint

Dive into the research topics of 'A quantitative approach to soliton instability'. Together they form a unique fingerprint.

Cite this